1-30 of 3,807 results

Sort by

  • -28% Co-Codamol 32 Tablets Effervescent 8/500mg
    Co-Codamol 32 Tablets Efferves... The Best Prices Online
    Co-codamol Effervescent Tablets 8/500 mg are for the short-term treatment of m... Co-codamol Effervescent Tablets 8/500 mg are for the short-term treatment of moderate pain which is not relieved by paracetamol, ibuprofen or aspirin alone. The tablets are dissolved in a tumblerful of water to treat muscular and rheumatic pains,... more
    Details
  • Nurofen Cold and Flu Relief 200mg/5mg 16 Tablets
    Nurofen Cold and Flu Relief 20... The Best Prices Online
    Nurofen Cold and Flu Relief tablets help tackle your tough symptoms. It contai... Nurofen Cold and Flu Relief tablets help tackle your tough symptoms. It contains ibuprofen to target aches and pains plus phenylephrine hydrochloride to help ease congestion. more
    Details
  • -34% Perfectil Platinum 60 Tablets
    Perfectil Platinum 60 Tablets The Best Prices Online
    Perfectil Platinum Tablets- 60 formula is a major advance in skin nutrition an... Perfectil Platinum Tablets- 60 formula is a major advance in skin nutrition and specifically targeted towards maintaining a radiant skin complexion. Perfectil Platinum unique cell renewal formula combines nutrients that contribute to both cell... more
    Details
  • -24% Sominex Tablets 16 tablets
    Sominex Tablets 16 tablets The Best Prices Online
    Sominex is for those occasions when you cannot get to sleep because your natur... Sominex is for those occasions when you cannot get to sleep because your natural routine is disturbed. Clinically proven to relieve occasional problems in going to sleep or staying asleep. Sominex tablets contain promethazine hydrochloride, an... more
    Details
  • -13% Piriton Allergy 60 Tablets
    Piriton Allergy 60 Tablets The Best Prices Online
    Piriton Allergy Tablets are used to treat the allergic signs of hayfever and o... Piriton Allergy Tablets are used to treat the allergic signs of hayfever and other allergies. The active ingredient is Chlorphenamine Maleate, which is an antihistamine that can help to relieve the symptoms of some allergies and itchy skin rashes. It... more
    Details
  • -10% Solpadeine Plus Soluble 32 Tablets
    Solpadeine Plus Soluble 32 Tab... The Best Prices Online
    Solpadeine Plus Tablets are used to treat short term, acute moderate pain whic... Solpadeine Plus Tablets are used to treat short term, acute moderate pain which cannot be relieved by taking other medicines containing paracetamol, ibuprofen or aspirin alone. Solpadeine Plus uses a triple action dissolvable formula containing... more
    Details
  • -10% Aquaban Herbal Tablets 60 Tablets
    Aquaban Herbal Tablets 60 Tabl... The Best Prices Online
    Aquaban Herbal Tablets contain three natural diuretics for a gentle way to rel... Aquaban Herbal Tablets contain three natural diuretics for a gentle way to relieve general water retention. These help to remove excess water that has built up in the cells all around your body that might be causing you to feel bloated or swollen. You... more
    Details
  • -40% Co-Codamol 8/500mg 32 Tablets
    Co-Codamol 8/500mg 32 Tablets The Best Prices Online
    Co-codamol Tablets 8/500 mg are used for the treatment of moderate pain which ... Co-codamol Tablets 8/500 mg are used for the treatment of moderate pain which is not relieved by simple paracetamol or ibuprofen alone. Paracetamol and Codeine are the two active ingredients in co-codamol and they work together in relieving muscular... more
    Details
  • Nurofen 200mg 16 Tablets
    Nurofen 200mg 16 Tablets The Best Prices Online
    Nurofen 200mg 24 tablets for rapid relief from migraine, headache, backache, p... Nurofen 200mg 24 tablets for rapid relief from migraine, headache, backache, period pain, dental pain, neuralgia, rheumatic pain, feverishness, cold and flu symptoms. For rapid relase from: Migraine - Headache, Backache, Period pain, Dental pain,... more
    Details
  • -18% Cuprofen Ibuprofen 400mg Maximum Strength 48 Tablets
    Cuprofen Ibuprofen 400mg Maxim... The Best Prices Online
    Cuprofen Maximum Strength tablets contain the anti-inflammatory painkiller ibu... Cuprofen Maximum Strength tablets contain the anti-inflammatory painkiller ibuprofen - for the relief of rheumatic and muscular pain, backache and neuralgia. Also for the relief of headaches and dental pain, migraine, period pains and symptoms of cold... more
    Details
  • Promensil Red Clover 30 Tablets
    Promensil Red Clover 30 Tablet... The Best Prices Online
    Promensil assists in supporting your good health during your menopause as natu... Promensil assists in supporting your good health during your menopause as nature intended - with a source of plant oestrogens (phytoestrogens) called isoflavones. Red Clover is a species of clover, native to Europe, Western Asia and northwest Africa,... more
    Details
  • Nurofen Ibuprofen 200mg 12 Tablets
    Nurofen Ibuprofen 200mg 12 Tab... The Best Prices Online
    Nurofen 200mg 12 tablets for rapid relief from migraine, headache, backache, p... Nurofen 200mg 12 tablets for rapid relief from migraine, headache, backache, period paid, dental pain, neuralgia, rheumatic pain, feverishness, cold and flu symptoms. Nurofen 200mg Tablets help to reduce inflammation and provide relief from pain for up... more
    Details
  • -19% Buccastem M Buccal Tablets 8
    Buccastem M Buccal Tablets 8 The Best Prices Online
    Buccastem M tablets are effective in treating nausea (feeling sick) and vomiti... Buccastem M tablets are effective in treating nausea (feeling sick) and vomiting (being sick) caused by a migraine attack. Buccastem M tablets contain Prochlorperazine which belongs to a large group of drugs known as Phenothiazines, which have a... more
    Details
  • -11% Paludrine and Avloclor Antimalarial Tablets Travel Pack (7 x 16 Tablets) 112 Tablets
    Paludrine and Avloclor Antimal... The Best Prices Online
    Paludrine and Avloclor Antimalarial Tablets Travel Pack are taken for the prev... Paludrine and Avloclor Antimalarial Tablets Travel Pack are taken for the prevention of malaria when travelling to certain countries. Some types of malaria require that you take more than one type of tablet at the same time to help prevent malaria.... more
    Details
  • BIOFAKTOR Can-Titan - formula with vitamins and energy for dogs 150 tablets
    BIOFAKTOR Can-Titan - formula ...
    Composition: 100g contains: dicalcium phosphate, calcium carbonate, powdered m... Composition: 100g contains: dicalcium phosphate, calcium carbonate, powdered milk, potato starch, magnesium stearate, additives: vitamins and provitamins (cat. 3a): vitamin A 60 000 IU, vitamin D 1050 IU, vitamin E 550mg, pantothenic acid 200mg,... more
    Details
  • BIOFAKTOR Calitix - formula with vitamins and minerals for dogs 150 tablets
    BIOFAKTOR Calitix - formula wi...
    Composition: dicalcium diphosphate, milk powdered, sodium bicarbonate, sacchar... Composition: dicalcium diphosphate, milk powdered, sodium bicarbonate, saccharose, salts of fatty acids, aromatic flavor. Additives in 1g of product:Category 3a vitamins: Vitamin A 800000 IU, Vitamin D3 52500 IU, Vitamin E 8,0mg, Nicotinic acid 2,25mg,... more
    Details
  • BIOFAKTOR Dermatex - coat strengthening formula 150 tablets
    BIOFAKTOR Dermatex - coat stre...
    Composition: dicalcium phosphate, milk powder, calcium carbonate, vegetable oi... Composition: dicalcium phosphate, milk powder, calcium carbonate, vegetable oil from evening promose seeds, salts of fatty acids, starch, aromatic flavour. Additives per 1g of product: omega-3/omega-6 unsaturated fatty acids 100mg, zinc - 4,6mg,... more
    Details
  • -10% Bisodol Indigestion Relief 100 Tablets
    Bisodol Indigestion Relief 100... The Best Prices Online
    Bisodol Indigestion Relief Tablets have a triple antacid formula which neutral... Bisodol Indigestion Relief Tablets have a triple antacid formula which neutralise excess stomach acids. The three ingredients help to treat pain such as heartburn, trapped wind and indigestion. more
    Details
  • -10% Rennie Extra 12 Tablets
    Rennie Extra 12 Tablets The Best Prices Online
    Because they're easy to carry around you can always have a Rennie remedy to ha... Because they're easy to carry around you can always have a Rennie remedy to hand whenever heartburn, indigestion or trapped wind strikes. You can take a Rennie discreetly wherever you are. Rennies calcium/magnesium-based formulation is recommended by... more
    Details
  • -27% Buscopan IBS Relief Tablets 20 Tablets
    Buscopan IBS Relief Tablets 20... The Best Prices Online
    Buscopan Ibs Relief Tablets provides effective stomach pain relief. It was fir... Buscopan Ibs Relief Tablets provides effective stomach pain relief. It was first developed over 50 years ago, to provide stomach pain relief to people suffering with abdominal pain and discomfort due to cramps of the gastro-intestinal tract. It is now... more
    Details
  • -11% Solpadeine Max 30 Tablets
    Solpadeine Max 30 Tablets The Best Prices Online
    Solpadeine Max Tablets are for the short term treatment (up to three days) of ... Solpadeine Max Tablets are for the short term treatment (up to three days) of acute, moderate pain when other painkillers have not worked. Solpadeine Max Tablets uses a double action formula containing paracetamol and codeine, which are both analgesics... more
    Details
  • -10% Gaviscon Double Action Mint Tablets 32 Tablets
    Gaviscon Double Action Mint Ta... The Best Prices Online
    Gaviscon Double Action Mint Tablets bring fast soothing and long lasting relie... Gaviscon Double Action Mint Tablets bring fast soothing and long lasting relief from the pain and discomfort of heartburn and acid indigestion. They get to work in two different ways: Neutralising excess stomach acid to relieve discomfort. (white... more
    Details
  • Nurofen Ibuprofen Lemon Meltlets 12 Tablets
    Nurofen Ibuprofen Lemon Meltle... The Best Prices Online
    Nurofen lemon meltlets do not need to be taken with water, you can take them w... Nurofen lemon meltlets do not need to be taken with water, you can take them wherever you are as soon as pain strikes. Just place a tablet on your tongue and it dissolves in seconds. Nurofen lemon meltlets relives pain, reduces inflammation and lowers... more
    Details
  • -20% Cuprofen Ibuprofen 400mg Maximum Strength 96 Tablets
    Cuprofen Ibuprofen 400mg Maxim... The Best Prices Online
    Cuprofen Maximum Strength tablets contain the anti-inflammatory painkiller ibu... Cuprofen Maximum Strength tablets contain the anti-inflammatory painkiller ibuprofen for the short term relief of rheumatic and muscular pain, backache and neuralgia. Also for the relief of headaches and dental pain, migraine, period pains and symptoms... more
    Details
  • -19% Paracodol Soluble 32 Tablets
    Paracodol Soluble 32 Tablets The Best Prices Online
    Paracodol Tablets are for patients older than 12 years of age for the short te... Paracodol Tablets are for patients older than 12 years of age for the short term treatment of acute moderate pain which is not considered to be relieved by other analgesics such as paracetamol, ibuprofen or aspirin alone. Paracodol Soluble Tablets... more
    Details
  • Gaviscon Strawberry Flavour Tablets 16 Chewable Tablets
    Gaviscon Strawberry Flavour Ta... The Best Prices Online
    Gaviscon Strawberry Flavour Tablets provide relief from the pain and discomfor... Gaviscon Strawberry Flavour Tablets provide relief from the pain and discomfort of heartburn and acid indigestion which for example, can occur after meals or during pregnancy. Gaviscon works by forming a raft (a protective barrier) on top of the... more
    Details
  • -27% Nurofen Sinus Pain Relief 16 Tablets
    Nurofen Sinus Pain Relief 16 T... The Best Prices Online
    Nurofen Sinus Pain Relief contains two active ingredients for the relief from ... Nurofen Sinus Pain Relief contains two active ingredients for the relief from blocked nose and sinuses, aches and pains, sore throat, fever and headache. It contains ibuprofen (200mg), which targets pain and has anti-inflammatory properties, combined... more
    Details
  • Kwells Travel Sickness 12 Tablets
    Kwells Travel Sickness 12 Tabl... The Best Prices Online
    Kwells Travel Sickness Tablets melt in the mouth to provide fast and effective... Kwells Travel Sickness Tablets melt in the mouth to provide fast and effective prevention and control of travel sickness. The active ingredient, hyoscine, acts on the balance organs of the inner ear and the nerves that are responsible for nausea. As... more
    Details
  • -27% Nu-Seals Cardio 75mg Gastro-Resistant Aspirin - 56 Tablets
    Nu-Seals Cardio 75mg Gastro-Re... The Best Prices Online
    Nu-Seals Cardio 75mg Gastro-Resistant Aspirin Tablets are used to reduce the l... Nu-Seals Cardio 75mg Gastro-Resistant Aspirin Tablets are used to reduce the likelihood of further heart attacks or strokes in patients with a previous history of these conditions when taken regularly. They can also be taken following bypass surgery.... more
    Details
  • -17% Solpadeine Max Soluble 32 Tablets
    Solpadeine Max Soluble 32 Tabl... The Best Prices Online
    Solpadeine Max Soluble Tablets are used to treat short term, acute moderate pa... Solpadeine Max Soluble Tablets are used to treat short term, acute moderate pain which cannot be relieved by taking other medicines containing paracetamol, ibuprofen or aspirin alone. Solpadeine Max Soluble uses a triple action dissolvable formula... more
    Details
Items per page 15 30 60 120

Sinecch tablets Medicine & Remedies in Health & Beauty Supplies on Bizrate.co.uk: Compare prices on Sinecch tablets Medicine & Remedies from hundreds of stores and buy from Health & Beauty Supplies stores, rated and certified by consumers using the Bizrate.co.uk store rating scheme. Simply select the Medicine & Remedies store that has the price or discount you are looking for. If a Medicine & Remedies store is not rated yet it means that Bizrate.co.uk is still collecting shopper reviews at this time.